Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Linear functional transformations in general spaces


Author: T. H. Hildebrandt
Journal: Bull. Amer. Math. Soc. 37 (1931), 185-212
This work is cited by: Bull. Amer. Math. Soc., Volume 40, Number 1 (1934), 13--16
This work is cited by: Bull. Amer. Math. Soc., Volume 44, Number 4 (1938), 279--282
MathSciNet review: 1562128
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1931-05129-6